It is used to relieve pain in children aged 2 months to 12 years, including teething, toothache, sore throat, fever with colds, flu and childhood infections, in particular, with chickenpox, whooping cough, measles, mumps ( pig). Paracetamol is also recommended for the treatment of post-vaccine hyperthermia in infants 2–3 months of age.
Paracetamol Baby composition
The main active ingredients are paracetamol (aka acetaminophen). 5 ml of syrup contains 120 mg of paracetamol (acetaminophen).
Excipients: sorbitol, citric acid monohydrate, glycerin methylparaben, propylparaben, strawberry flavor, purified water.
It is produced in the form of an oral solution (suspension), in 100 ml vials, with an attached 5 ml measuring device, with 1 ml marks.
This drug Paracetamol Baby belongs to the group of drugs based on analgesics and antipyretics, designed to relieve fever and pain.
In particular, paracetamol (acetaminophen), which is the main active agent of the drug, has the properties of a non-narcotic analgesic that can affect the central nervous system.
It is also able to affect the pain center and thermoregulatory center of the nervous system.
Has a pronounced analgesic and antipyretic effect.
It is used to relieve pain in children aged 2 months to 12 years, including teething, toothache, sore throat, fever with colds, flu and childhood infections, in particular, with chickenpox, whooping cough, measles, mumps ( pig).
Paracetamol Baby is also recommended for the treatment of post-vaccine hyperthermia in infants 2–3 months of age.
Not applicable if the patient has hypersensitivity (allergy) to one of the components of the drug.
It is also contraindicated for use in case of pronounced violations of the liver or kidneys.
Combined use with drugs containing barbiturates is not recommended, since this substance reduces the antipyretic effect.
In pediatrics, it is not used under the age of 2 months.
Application during pregnancy and lactation
Contraindicated in the treatment of pregnant women.
If there is a need to take this drug, then during treatment, lactation (breastfeeding) should be suspended.
Method of administration and dosage
Shake the drug before use!
The frequency of admission is no more than 4 times a day, with time intervals of 4-6 hours.
For symptomatic relief of fever after vaccination of a child at the age of 2-3 months, a single dose of 2.5 ml of the drug is sufficient.
A single dosage of Paracetamol Baby recommended for this drug in children aged:
- from 3 to 6 months (weight 6-8 kg) – 4 ml;
- from 6 months to 12 months (weight 8-10 kg) – 5 ml;
- from 1 to 2 years (weight 10-13 kg) – 7 ml;
- from 2 to 3 years (weight 13-15 kg) – 9 ml;
- from 3 to 6 years (weight 15-21 kg) – 10 ml each;
- from 6 to 9 years old (weight from 21 to 20 kg) – 14 ml each;
- from 9 to 12 years (weight 29-42 kg) – 20 ml of suspension.
Drink with plenty of water.
The duration of treatment should not exceed 3 days (without a doctor’s prescription).
In case of an overdose, the following are observed:
- nausea, vomiting, gastralgia;
- confusion, depression of the respiratory centers, coma;
- hypothermia, arterial hypotension, tachycardia;
- renal / hepatic impairment.
Antidotes for paracetamol – acetylcysteine, methionine.
In case of accidental ingestion, gastric lavage should be performed, sorbents should be taken. Forced diuresis is shown.
Therapy with this drug can cause side reactions, in particular, in the form of:
- allergic reactions, up to anaphylactic shock;
- decrease in the speed of psychomotor;
- dizziness, drowsiness;
- anemia, a decrease in the quantitative level of platelets;
- nausea and vomiting, constipation, hypoglycemia;
- disorders of the blood system (leukopenia, granulocytopenia, agranulocytosis);
- renal colic;
- aseptic pyria;
- interstitial syndrome.
Storage conditions and periods
The shelf life of the drug is no more than 3 years from the production date indicated on the package.
Store in a dry place out of the reach of children, at a temperature not exceeding 25 ° C.